# SDR FDEA201706211735

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 96,446 hours, 40,808 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT DURING CLIMB OUT.  DUCT TEMP WENT BOXED AMBER 225 DEGREES.  FOLLOWED QRH PROCEDURE.  AIR TURN BACK TO DEPARTURE.   INSTALLED NEW DRAIN LINE FOR #1 PACK WATER SEPARATOR. RAN PACK IAW AMM 21-00-01-5, LINE LEAK CHECKED GOOD. REMOVED AND REPLACED THE NR 1, 2 AND 3 WATER COALESCER BAGS IAW AMM 21-54-03-2.   ACCOMPLISHED AN A/C PACK AND DUCT ODOR CLEANING IAW AMM 21-53-00-7. AFTER BURNOUT, REMOVED AND REPLACED ALL THREE SYSTEMS COALESCER BAGS IAW AMM 21-54-03-2.
